Probability distribution fitting of schedule overruns in construction projects

Love, P E D and Sing, C-P and Wang, X and Edwards, D.J. and Odeyinka, H (2013) Probability distribution fitting of schedule overruns in construction projects. Journal of the Operational Research Society, 64 (8). pp. 1231-1247. ISSN 0160-5682

Full text not available from this repository.
Item Type: Article
Additional Information: Submitted to REF 2014, UoA 19, David Edwards
Identification Number: https://doi.org/10.1057/jors.2013.29
Dates:
DateEvent
2013UNSPECIFIED
Subjects: CAH17 - business and management > CAH17-01 - business and management > CAH17-01-09 - others in business and management
Divisions: Faculty of Business, Law and Social Sciences > Birmingham City Business School > Dept. Management, HR and Enterprise
Depositing User: Users 18 not found.
Date Deposited: 23 Nov 2016 12:18
Last Modified: 12 Jan 2022 14:20
URI: https://www.open-access.bcu.ac.uk/id/eprint/276

Actions (login required)

View Item View Item

Research

In this section...